High Fever Accompanied By Heartburn And Vomiting?
Hello r nOn Wednesday night 19/12 at 18:30 I had a high fever, my solar plexus was very painful at midnight, then I threw up, my back waist felt sore and cramps in my lower abdomen. R nIn the morning I left when I went doctor and get stomach medicine, nausea, fever, pain and antibiotics. I have been drinking it for 2 days … but until now I am still nauseous, until I smell the smell of food, nausea, my body feels weak, I also feel pain, especially in the legs and stomach. Fever sometimes disappears sometimes appears. Dizziness also does not disappear … actually I’m sick with symptoms like that? Thanks
The symptoms that you experience, namely: nausea, vomiting, fever, abdominal pain, low back pain, weakness, and pain in the legs, can be caused by the following things, namely:
Acute gastroenteritis Acute pancreatitis Disturbances in the ducts and gall bladder Infection of the urinary stones Stones in the kidneys or urinary tract Hepatitis If you have received treatment from a doctor before, then you should wait for about 1-2 days before the drug runs out or the effects of the treatment begin to be felt. However, if an emergency condition occurs, you should immediately seek treatment at the nearest hospital, or return to the doctor. Symptoms that need to look out for are:
High fever does not go down and down Nausea vomiting continuously so can not eat and drink and cause dehydration Vomiting bleeding Vomiting green Vomiting Severe stomach pain Fatigue, confusion or reduced awareness To overcome this condition temporarily, we recommend:
Rest first Make sure you eat and drink enough Eating soft foods for a while, do not have to porridge, and with enough nutrition Eat smaller portions but with more frequent frequency Thus, hopefully it can help you